Tapering Off Predisone

5 Replies Updated



Conversation Starter

Alicia Says:
via mobile

Hi, my teenage daughter has been taking 40mgs for a little over a month. The doctor is now tapering her off. We are currently at 25. In the process she has had pseudoseizures and passing out. Could this be caused from the prednisone??? She has had every diagnostic done so it's not epilepsy. She suffers from GI problems. She had a colonoscopy done in dec and had inflammation in her colon. Thank you.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Alicia! How is your daughter doing?

Fainting can be due to withdrawal syndrome, which can occur in some people, even if they are tapering off of steroids and aren't stopping them abruptly, as reported by the NIH.

However, after research, I've not seen anything about pseudoseizures. Is she on any other medications?

Has she ever experienced them before?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Alicia Says:
via mobile

No she hasn't but. She does have digestive problems but she hasn't had a seizure since mar 6 and she hasn't passed out since. Good fridaystarting tomorrow she will be down to 10 mg if predisone and she is feeling great keeping my fingers crossed this nightmare is over !thank u

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Sarahdance Says:
via mobile

Hi I am currently on 10 mg of prednisone four times a day for four days, three times a day for another four days, twice a day for three days, and then once a day until I am done. I was sick and slept all day so I missed a four day dosing at four times a day at 10 mg and girls equaling 40 mg missed that day. What should I do?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Laura Says:

Are you in contact with the doctor that prescribed? I would introduce myself to your pharmacist and ask if they could become the gate keeper of all your prescriptions for inter-actions before he fills any of your prescriptions. Give the pharmacist permission in writing that he may notify your doctor if any prescriptions will have a negative reaction to your other medications. Doctors know only what the rep. pushing a drug tells them. Your pharmacist and anesthesiologist are the MOST IMPORTANT people in your life. They are the only ones that can cause/or intercede life threatening results. Believe me I know what I speak of. Know their names and make sure they know you.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Laura Says:

Re: Sarahdance (# 3)

I would always CALL THE MD that prescribed any medication that is problematic and then your Pharmacist and ask him/her are there any interferences from your new medication with present medications. AGAIN, your Pharmacist is your first knowledgeable contact before filling any prescription.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Tapering off Subutex while pregnant
My wife is pregnant and I just found out she has been taking Subutex for several months. To make matters worse she's... 62 replies
Tapering off of Effexor XR -- Remove the beads slowly!
I am an MD who was RX Effexor XR for depression over 10 years ago. I took 75mg for many years and felt fine for a long t... 13 replies
Tapering off effexor
Hi, I've been on Effexor/Venlafaxine (delayed release) for about ten years, most of which was at 300mg daily. The si... 8 replies
tapering off zubsolv
I'm on Zubsolv, 5.7 mg 2×day. I'm wondering if anyone knows how to taper off this drug? I've been on it... 8 replies
Tapering Off Suboxen
I have been on suboxene for a little more than a year and my doctor won't taper me down ski need to find out a succe... 4 replies
Tapering off Ativan
I have been tapering off of Ativan (name brand) 2 mg per day going on 8 days now. The cost is one big reason I decided t... 3 replies
tapering off of topamax
Everything I've read has said to taper off of Topamax at 25mg. increments weekly. I'm on 200mg. My doctor told m... 2 replies
Tapering off ambien
Hi. Kinda stressed over tapering off of ambien under my doctors supervision. Tonight I start taking 3/4 ambien for a wee... 2 replies
Tapering off methamphetamine
My friend is desperately wanting to quit Tapering off methamphetamine after about 5 or 6 years of using. she only uses i... 2 replies
Tapering off from 10mg?
I have been on Prednisone for 3 months, taking 10mg a day. It was not for a pain condition, but rather to aid and suppor... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 September 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA